# SDR NACA2021062300001

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,590 hours, 17,211 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FOUND EICAS STATUS MESSAGE RIGHT ENGINE FIRE LOOP 1. CORRECTIVE ACTION: WHILE TROUBLESHOOTING PER FIM 26-11 FAULT TREE 804 FOUND LOOSE TERMINAL ON FIRE LOOP. CLEANED AND RESECURED PER AMM 26-11-02, OPS CHECK GOOD. GROUND VERIFICATION COMPLETE, AIRCRAFT REMAINS ETOPS 180
